Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 130, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2014, 5:33 PM MDT for Colfax County, Mora County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2014, 5:33 PM MDT (23:33 UTC)
- Expired
- Jun 12, 2014, 6:15 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Colfax County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 214 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3579 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:13 PM MDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 12, 3:13 PM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT THU JUN 12 2014 .SYNOPSIS... A STALLED BACKDOOR COLD FRONT OVER THE EASTERN PLAINS WILL PUSH WEST INTO THE MIDDLE RIO GRANDE VALLEY TONIGHT AND UP TO THE DIVIDE BY FRIDAY MORNING. LOW LEVEL GULF MOISTURE WILL SURGE INTO THE RIO GRANDE VALLEY WEST TO NEAR THE DIVIDE. SCATTERED THUNDERSTORMS WILL RESULT FROM THE WEST-CENTRAL MOUNTAINS EASTWARD TO THE TEXAS LINE WITH MOST STORMS WEST OF THE CENTRAL MOUNTAIN CHAIN BEING DRY...RESULTING IN MAINLY STRONG OUTFLOW WINDS. A FEW STORMS EAST OF THE CENTRAL MOUNTAIN CHAIN COULD BE STRONG TO SEVERE. A DRY AIR RETURNS TO WESTERN AND CENTRAL NEW MEXICO SATURDAY WITH A FEW STORMS EAST. MODERATE TO STRONG WEST WINDS WILL DEVELOP ALL AREAS SATURDAY. LIGHT WINDS...DRY CONDITIONS ALONG WITH TEMPERATURES NEAR SEASONAL AVERAGE FOR MID JUNE ARE EXPECTED SUNDAY THROUGH LATE NEXT WEEK. && .DISCUSSION... BACKDOOR COLD FRONT STALLED NEAR A RATON TO LAS VEGAS TO RUIDOSO TO ROSWELL LINE THIS AFTERNOON. MODELS IN VERY GOOD AGREEMENT PUSHING THE FRONT WWD THIS EVENING AND OVERNIGHT. GULF MOISTURE/HIGHER DEWPOINTS WILL PUSH IN BEHIND THE FRONT OVERNIGHT. A PERIOD OF MODERATE EAST CANYON WINDS EXPECTED TO BREAK THROUGH TIJERAS CANYON AND GLORIETA PASS AROUND SUNSET...GRADUALLY DIMINISHING BY EARLY MORNING. STILL LOOKING LIKE MAINLY DRY STORMS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN WITH STRONG TO SEVERE STORMS EAST FOR FRIDAY. BASED ON THE FACT THAT IT IS JUNE AND THE RIO GRANDE VALLEY ALMOST ALWAYS MIXES OUT THE LOW LEVEL MOISTURE BY MID AFTERNOON...LOWERED SHOWER AND THUNDERSTORM CHANCES FOR THIS PORTION OF THE FORECAST AREA. BEST CHANCES WILL OF COURSE BE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD OUT ONTO THE PLAINS. EFFECTIVE BULK SHEAR VALUES ARE HEALTHY ONCE AGAIN FOR THE FORMATION OF AT LEAST ISOLATED SUPERCELL THUNDERSTORMS. WEST OF THE CENTRAL MOUNTAINS...DRY THUNDERSTORMS WILL BE THE RULE WITH MAIN IMPACT BEING STRONG AND GUSTY OUTFLOW/MICROBURST TYPE WINDS. AS AN UNSEASONABLY DEEP UPPER LEVEL TROUGH MOVES INTO THE INTERMOUNTAIN WEST...DRY WEST AND SOUTHWEST WINDS OVERTAKE WESTERN AND CENTRAL PORTIONS OF THE STATE. LATEST MODEL RUNS NOW HINTING THAT THE MOISTURE MAY HANG ON A BIT LONGER OVER THE EAST WITH A FEW THUNDERSTORMS POSSIBLE OVER THE EASTERN PLAIN SATURDAY AFTERNOON. STRONG WEST WINDS WILL BE THE MAIN IMPACT...HOWEVER...AS FIRE WEATHER CONCERNS TAKE CENTER STAGE. DRY ZONAL FLOW ALOFT SCOURS OUT ANY REMAINING MOISTURE SATURDAY NIGHT AND SUNDAY. A WEAK BACKDOOR COLD FRONT DROPS INTO THE ERN PLAINS LATE SATURDAY NIGHT INTO SUNDAY MORNING FOR SLIGHTLY COOLER HIGH TEMPERATURES EXPECTED THERE SUNDAY AFTERNOON. GFS AND ECMWF IN GOOD AGREEMENT THAT A DRY WEST- SOUTHWEST FLOW WILL BECOME THE RULE MONDAY AND TUESDAY. GFS AND ECMWF THEN BECOME OUT OF PHASE WITH ONE ANOTHER FOR WEDNESDAY AND BEYOND. BOTH SOLUTIONS HINT THAT MOISTURE WILL EITHER INCREASE FROM THE SOUTH IN A QUASI- MONSOONAL TYPE FLOW OR THAT LOW LEVEL GULF MOISTURE MAY GET INTO ACT BY LATE NEXT WEEK. 33 && .FIRE WEATHER... SEVERAL CONCERNS FOR FIRE WEATHER NEXT SEVERAL DAYS. MAIN COMBINATION OF CONCERNS LIE IN THE NEAR TERM. CLASSIC LIGHTNING OUTBREAK FOLLOWED BY STRONG WIND AND LOW RH FRIDAY/SATURDAY. STRONG DRY SLOTTING SUNDAY WILL LEAD TO LOW RH VALUES MOST AREAS. CONTINUED DRY WITH WARMING TEMPERATURES AND AFTERNOON BREEZES EARLY NEXT WEEK. AS FAR AS THE REST OF TODAY...MODERATE BUILDUPS EXPECTED ACROSS ZONE 109 AND COULD LEAD TO AN ISOLATED DRY STRIKE BUT MOSTLY SOME VIRGA. THE MAIN FOCUS FOR STORMS WILL BE FOUND OVER THE SANGRE DE CRISTOS AND ADJACENT NORTHEAST HIGHLANDS. CELLS WILL TEND TO MOVE TOWARDS THE SOUTHEAST. SOME OF THE STORMS WILL CONTAIN SOME WETTING RAIN BUT PRETTY LIMITED FOOTPRINT OVERALL. DRIER LIGHTNING POSSIBLE OVER THE HIGHER PEAKS WITH THE WETTER VARIETY NEAR I25. A WESTWARD LOW LEVEL MOISTURE PUSH WILL OCCUR TONIGHT. LOOK FOR VIGOROUS GAP WINDS ALONG THE CENTRAL MTN CHAIN. LOW LEVEL MOISTURE WILL FILL UP THE RIO GRANDE VALLEY AND MAKE IT BETWEEN THE CONTINENTAL DIVIDE AND RIO GRANDE VALLEY. MUCH SHALLOWER NEAR THE DIVIDE. AT THE SAME TIME MODELS PROJECT MID LEVEL MOISTURE FLOWING UP FROM MEXICO AND AROUND THE SUBTROPICAL HIGH THAT RESIDES THERE. THUS...CANT RULE OUT SOME ISOLATED DRIER THUNDERSTORMS ACROSS ZONE 109. RH RECOVERIES WILL BE POOR TO MODERATE WESTERN AREAS AND GOOD TO EXCELLENT EASTERN AREAS. FAIR BIT OF LOW CLOUDS SHOULD IMPACT THE EASTERN PLAINS AND ABUT UP TO THE CENTRAL MOUNTAINS BY SUNRISE FRIDAY MORNING. THE STAGE IS SET FOR SCATTERED DRIER STORMS FAVORING THE CONTINENTAL DIVIDE TO THE RIO GRANDE VALLEY FRIDAY. A MIX OF WET AND DRY STORMS ALONG THE CENTRAL MTN CHAIN AND WETTER...PERHAPS SEVERE WEATHER EAST OF THE CENTRAL MTNS. CLASSIC FAST MOVING CELL SCENARIO WHICH INTRODUCES VERY STRONG WIND GUSTS AND LIGHTNING BEHIND OR AHEAD OF THE MAIN FOOTPRINT OF RAIN. A MUCH DRIER AIRMASS WILL FLOW IN FROM THE WEST/NORTHWEST AND SHOULD PROVIDE SINGLE DIGIT RH READINGS TO THE NORTHWEST CORNER. GUSTY WINDS WILL BE ON THE HEALS OF THE RETREATING DRYLINE. DECIDED TO ADD ZONE 105 TO THE WATCH FOR FRIDAY. THUS...EXPANDING RED FLAG COVERAGE ACROSS THE NW THIRD OR SO. LITTLE UNSURE ABOUT WINDS THUS LEAVING IT A WATCH AT THIS TIME ALTHOUGH THE CHUSKA RANGE SHOULD SEE PRETTY STRONG WINDS. LAL 6 VALUES DEPICTED ALONG THE HIGHER TERRAIN WHICH INCLUDES THE WESTERN HIGHLANDS...NORTH CENTRAL MTNS AND EVEN SANDIA/MANZANO/GALLINAS MTNS. EITHER WAY...LAL 3 OR 6...EXPECT WIDER COVERAGE OF LIGHTNING. OVERALL WIND FLOW WILL ALSO INCREASE. HAINES VALUES WILL BE THE LOWEST OF SEVERAL DAYS WITH 4/S AND 5/S. HIGH VALUES OR 6 NW CORNER. STORMS WILL MOVE RAPIDLY TO THE EAST AS COVERAGE LESSENS FROM WEST TO EAST FRIDAY NIGHT. WINDS ALOFT WILL INCREASE AHEAD OF A PACIFIC TROUGH AND START TO BUFFET THE HIGHER TERRAIN. ABOVE NORMAL TEMPERATURES FRIDAY NIGHT COUPLED WITH POOR TO MODERATE RECOVERIES WESTERN AND CENTRAL AREAS. THE SAME AREAS THAT RECEIVE THE DRIER LIGHTNING STRIKES. A DYNAMIC DRY SLOT WILL SWEEP OVER A LARGER PORTIONS OF THE FORECAST AREA SATURDAY. THIS VERY DRY AIRMASS WILL COMBINE WITH PACIFIC TROUGH TRANSLATION AND BREAK DOWN OF THE UPPER RIDGE. MODELS ARE NOW SHOWING STRONGER FREE AIR WIND AT 10000 FEET MSL. THUS...BUMPED UP WIND SPEEDS ANOTHER 1 TO 2 MPH. SATURDAY JUST LOOKS LIKE A NASTY FIRE WEATHER DAY...ESPECIALLY CONSIDERING LIGHTNING THE PREVIOUS DAY. CLASSIC HAINES 5 TO 6 VALUES...NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES...ABOVE NORMAL MIXING HEIGHTS AND VERY GUSTY WINDS. SEVERAL HOURS OF SINGLE DIGIT HUMIDITY IS EXPECTED ACROSS THE WEST CENTRAL AND NORTHWEST HIGHLANDS AS WELL AS RIO GRANDE VALLEY. WENT A LITTLE LOWER THAN MODEL GUIDANCE ACROSS AREAS WHERE THE MID LEVEL DRY SLOT WAS PROJECTED. NAM AND GFS DIFFER SOME ON THE STRENGTH OF THE DRY INTRUSION WITH GFS BEING MORE MOIST ACROSS THE FAR SOUTH AND EAST. HAVE SOME SLIGHT CHANCES FOR DRIER STORMS ALONG AND EAST OF THE CENTRAL MTNS TO ACCOUNT FOR THIS. EVEN A SMALL CHANCE OVER THE SOUTHERN JEMEZ. IF A STORM WERE TO OCCUR...IT WOULD BE VERY FAST MOVING. HIGH CONFIDENCE OF A RED FLAG EVENT SATURDAY FOR WESTERN/CENTRAL ZONES SO WENT AHEAD AND ISSUED A RED FLAG WARNING. LEFT ZONES 104/108 OUT OF IT DUE TO UNCERTAINTIES OF FRIDAY RAINFALL COVERAGE AND FUEL THREATS. MIX OF GREENUP THERE AND RH WOULD BE A LITTLE HIGHER THERE. THE DYNAMIC DRY SLOT WILL MOVE OVER MOST OF THE AREA SATURDAY NIGHT INTO SUNDAY. POOR TO VERY POOR RECOVERIES EXPECTED ACROSS WESTERN AND CENTRAL AREAS. BETTER RECOVERIES ACROSS THE EASTERN THIRD DUE TO A BACK DOOR COLD FRONTAL INFLUENCE THERE. LESS WIND FOR SUNDAY AS THE MODELS HAVE BEEN SHOWING. BUT CONTINUED AFTERNOON BREEZES. SEVERAL HOURS OF SINGLE DIGIT RH ACROSS WESTERN/CENTRAL AREAS DUE TO THE MID LEVEL DRY SLOT POSITION OVER THE AREA. HIGHER RH NEAR THE TEXAS STATE LINE DUE TO EASTERLY RETURN FLOW THERE. MODELS HAVE BEEN FLOPPING AROUND FOR NEXT WEEK. BEST GUESS AT THIS TIME WOULD BE DRIER AIR AND MID LEVEL DRY INTRUSION IMPACTS EARLY NEXT WEEK. ALSO SOME AFTERNOON BREEZINESS BUT NOT WIDESPREAD RED FLAG. IT GETS MUCH SKETCHIER MID/LATE WEEK. ECMWF AND GFS AT ODDS WITH THE UPPER AIR PATTERN THUS CONFIDENCE IS MUCH REDUCED. 50 && .AVIATION... 18Z TAF CYCLE ISOLATED TO SCATTERED SH/TS WILL IMPACT THE NORTHEAST THIRD OF THE STATE TODAY. LVS HAS THE BEST POTENTIAL OF BEING IMPACTED BY THUNDERSTORMS. LESSER EXTENT...TCC LATER TODAY AS THE STORMS ROLL OF THE SANGRES INTO THE PLAINS. SOME BUILDUPS ELSEHWERE...CONTAINING STRONGER DOWNDRAFTS BUT NOT AS PROLIFIC AS YESTERDAY. DRYLINE WILL PUSH WESTWARD OVERNIGHT. LOOK FOR A PRETTY SOLID DECK OF LOW CLOUDS TO DEVELOP FAVORING THE EAST SLOPES OF THE CENTRAL MTNS. EITHER WAY...WENT BULLISH AND ADOPTED THE NAM MODEL GUIDANCE FOR MVFR CIGS AT LVS/TCC/ROW. COULD SEE LVS EXPERIENCE IFR CIGS/VIS RESTRICTIONS. UNSURE WHEN LOW CIGS WILL ERRODE BUT TYPICALLY LATER THAN EARLIER UNDER THIS TYPE OF PATTERN. MOST LIKELY LATE MORNING THROUGH EARLY AFTERNOON. WIND WILL ALSO PICK UP ON FRIDAY. IT SHOULD ALSO BE MENTIONED GUSTY GAP WINDS WILL BE FELT AT SAF/ABQ THIS EVENING. THINKING LESS THAN 30KT AT THIS TIME BUT WORTH WATCHING. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 91 55 86 / 5 5 0 0 DULCE........................... 43 84 42 82 / 5 20 10 5 CUBA............................ 48 83 49 84 / 5 20 5 5 GALLUP.......................... 47 88 49 85 / 5 10 5 0 EL MORRO........................ 45 82 43 80 / 5 20 5 0 GRANTS.......................... 49 85 49 84 / 5 20 5 0 QUEMADO......................... 52 83 53 82 / 5 20 5 0 GLENWOOD........................ 53 92 49 90 / 5 5 5 0 CHAMA........................... 39 75 41 76 / 5 20 10 5 LOS ALAMOS...................... 56 78 59 82 / 10 30 10 5 PECOS........................... 52 74 54 79 / 20 30 20 10 CERRO/QUESTA.................... 46 76 48 78 / 20 20 10 5 RED RIVER....................... 41 65 43 69 / 20 30 20 5 ANGEL FIRE...................... 38 68 37 73 / 10 30 20 5 TAOS............................ 47 76 48 81 / 20 20 10 5 MORA............................ 48 72 50 78 / 20 30 20 10 ESPANOLA........................ 54 83 53 88 / 10 20 10 5 SANTA FE........................ 55 79 58 83 / 10 20 10 5 SANTA FE AIRPORT................ 53 83 55 87 / 10 20 10 5 ALBUQUERQUE FOOTHILLS........... 61 85 63 89 / 5 10 10 5 ALBUQUERQUE HEIGHTS............. 63 87 65 91 / 5 5 10 5 ALBUQUERQUE VALLEY.............. 59 89 60 93 / 5 5 10 5 ALBUQUERQUE WEST MESA........... 63 88 63 92 / 5 5 10 5 LOS LUNAS....................... 58 89 59 93 / 5 5 10 5 RIO RANCHO...................... 62 88 62 92 / 5 5 10 5 SOCORRO......................... 66 94 65 97 / 5 10 10 5 SANDIA PARK/CEDAR CREST......... 53 82 58 85 / 10 20 10 10 TIJERAS......................... 55 83 60 86 / 5 10 10 5 MORIARTY/ESTANCIA............... 47 84 51 88 / 20 20 20 10 CLINES CORNERS.................. 51 80 55 84 / 20 40 30 10 GRAN QUIVIRA.................... 58 82 60 88 / 10 30 20 10 CARRIZOZO....................... 59 87 63 91 / 5 20 20 5 RUIDOSO......................... 52 83 54 86 / 20 20 20 10 CAPULIN......................... 50 73 55 80 / 20 30 20 10 RATON........................... 50 78 54 85 / 20 30 20 10 SPRINGER........................ 51 77 54 85 / 20 30 20 10 LAS VEGAS....................... 49 75 52 82 / 20 30 20 10 CLAYTON......................... 54 81 62 89 / 20 20 30 10 ROY............................. 53 75 57 83 / 20 20 30 10 CONCHAS......................... 60 83 64 92 / 10 20 30 10 SANTA ROSA...................... 60 83 61 90 / 10 20 30 10 TUCUMCARI....................... 59 87 67 95 / 10 20 30 10 CLOVIS.......................... 57 82 63 89 / 10 20 30 10 PORTALES........................ 59 84 64 91 / 10 20 30 10 FORT SUMNER..................... 61 84 64 91 / 10 20 30 10 ROSWELL......................... 65 91 67 98 / 10 20 30 10 PICACHO......................... 60 86 62 91 / 10 20 20 10 ELK............................. 57 82 60 87 / 20 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ101. && 33
Hazardous weather outlook, Jun 12, 5:46 AM MDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT THU JUN 12 2014 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 546 AM MDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANY THUNDERSTORM WEST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EVENING WILL PRODUCE LITTLE RAIN BUT STRONG AND GUSTY WINDS. A FEW WIND GUSTS MAY REACH 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS. AN ISOLATED SEVERE STORM IS ALSO POSSIBLE WITH ONE INCH HAIL AND WIND GUSTS NEAR 60 MPH. WIDESPREAD DRY STORMS ARE A CONCERN AS WELL FRIDAY AFTERNOON AND EVENING FROM THE CENTRAL MOUNTAINS TO THE ARIZONA BORDER. STRONG WIND GUSTS AROUND 50 MPH ARE POSSIBLE. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SATURDAY AFTERNOON AND EVENING ACROSS NORTHERN AND CENTRAL NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT LARGE HAIL OR HIGH WINDS. 40
In the hours before
Special weather statement, Jun 12, 2:56 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 PM MDT THU JUN 12 2014 NMZ515-528-122130- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS- 256 PM MDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHERN COLFAX COUNTIES THROUGH 330 PM MDT... AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF PHILMONT SCOUT RANCH...OR ABOUT 21 MILES WEST OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...RAYADO AND MIAMI. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3636 10471 3616 10491 3636 10511 3646 10498 TIME...MOT...LOC 2057Z 315DEG 8KT 3637 10497 CA
Special weather statement, Jun 12, 3:30 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 PM MDT THU JUN 12 2014 NMZ515-528-122200- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS- 330 PM MDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHERN COLFAX COUNTIES THROUGH 400 PM MDT... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHEAST OF OCATE...OR ABOUT 17 MILES WEST OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...CHARETTE LAKES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3635 10466 3609 10480 3629 10500 3641 10491 TIME...MOT...LOC 2130Z 312DEG 10KT 3628 10487 CA
Special weather statement, Jun 12, 4:13 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT THU JUN 12 2014
NMZ529-122245-
NORTHEAST HIGHLANDS-
413 PM MDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL COUNTY
THROUGH 445 PM MDT...
AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STORRIE LAKE STATE PARK...OR ABOUT 6 MILES
NORTHEAST OF LAS VEGAS...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
SAN MIGUEL COUNTY.
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 347 AND 361...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3572 10491 3547 10503 3566 10528 3568 10527
3579 10521
TIME...MOT...LOC 2213Z 306DEG 16KT 3566 10514
CASpecial weather statement, Jun 12, 4:40 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT THU JUN 12 2014
NMZ515-528-122330-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-
440 PM MDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 530
PM MDT...
AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PHILMONT SCOUT RANCH...OR ABOUT 18 MILES
WEST OF SPRINGER...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...RAYADO...MIAMI...CIMARRON...
AND PHILMONT SCOUT RANCH.
&&
LAT...LON 3654 10458 3625 10479 3637 10519 3652 10519
3659 10509
TIME...MOT...LOC 2239Z 293DEG 12KT 3643 10490
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:06 AM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 23 hr |
| Jun 12, 4:06 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 51 hr |
| Jun 12, 2:56 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 12, 3:22 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 54 hr |
| Jun 12, 3:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jun 12, 4:13 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Jun 12, 4:40 PM MDT | Special Weather Statement | ABQ | Colfax | 50 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.